question-icon

Does Avil interact with Levocetirizine?

default
Posted on Wed, 25 May 2016
Question: My friend took 10 avil tablets aND 20 CETZINE TABLETS AT ONCE WHAT WILL HAPPEN TO HER , WILL SHE DIE
doctor
Answered by Dr. Kaushal Bhavsar (24 minutes later)
Brief Answer:
She will feel sleepy and will have gastritis.

Detailed Answer:
Thanks for your question on Health Care Magic.
I can understand your concern.

Avil is having chlorpheniramine. It is antihistamine drug. Levocetrizine is also antihistamine (newer) drug.
Avil causes sedation. Levocetrizine causes lesser degree of sedation.
So your friend will develop excessive sleepiness a side effect of over dose.
Other common side effect is gastritis.
So she will not die but will develop excessive sedation, sleepiness, gastritis etc.
No need to worry for life threatening side effects.
But better to avoid such incidence in future.

Is it suicidal attempt?
Please reply me answer of above asked question, so that I can guide you better.

I will be happy to help you further.
Wishing good health to your friend.
Thanks.
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
default
Follow up: Dr. Kaushal Bhavsar (1 hour later)
Yes
doctor
Answered by Dr. Kaushal Bhavsar (1 hour later)
Brief Answer:
She should consult psychiatrist first.

Detailed Answer:
Thanks for your follow up question on Health Care Magic.
I can understand your concern.
Suicidal tendency is the most common cause for such incidence.
In my opinion, she should definitely consult psychiatrist and get done counselling sessions.
Please let me know
1. Have youeet her?
2. Is she ok? What are her symptoms?
Please reply me answers of above asked questions, so that I can guide you better. I will be happy to help you further. Wishing good health to your friend. Thanks.
Above answer was peer-reviewed by : Dr. Naveen Kumar
doctor
Answered by
Dr.
Dr. Kaushal Bhavsar

Pulmonologist

Practicing since :2008

Answered : 14849 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

134 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Does Avil interact with Levocetirizine?

Brief Answer: She will feel sleepy and will have gastritis. Detailed Answer: Thanks for your question on Health Care Magic. I can understand your concern. Avil is having chlorpheniramine. It is antihistamine drug. Levocetrizine is also antihistamine (newer) drug. Avil causes sedation. Levocetrizine causes lesser degree of sedation. So your friend will develop excessive sleepiness a side effect of over dose. Other common side effect is gastritis. So she will not die but will develop excessive sedation, sleepiness, gastritis etc. No need to worry for life threatening side effects. But better to avoid such incidence in future. Is it suicidal attempt? Please reply me answer of above asked question, so that I can guide you better. I will be happy to help you further. Wishing good health to your friend. Thanks.